# SDR UALA2009062301770

- Difficulty date: June 20, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 54,383 hours, 37,271 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: MC1025154
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CREW O2 GAUGE READS LOW.  FOUND BOTTLE PRESSURE READING APPROX 200 PSI.  SERVICED BOTTLE TO 1800 PSI & VERIFIED NO LEAKS.  CREW O2 IS OKAY FOR SERVICE.
